Alert archive / Georgia / Wind Advisories in 2014
Wind Advisory 4, NWS Jacksonville, FL
NWS Jacksonville, FL issued this wind advisory at Oct 31, 2014, 2:26 PM EDT for 12 counties in Georgia; 7 counties in Florida. It took effect at Nov 1, 2014, 8:13 AM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2014, 2:26 PM EDT (18:26 UTC)
- In effect from
- Nov 1, 2014, 8:13 AM EDT
- Expired
- Nov 1, 2014, 7:02 PM EDT
- In force
- 11 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The radar
The Moody AFB radar (KVAX), 67 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.4 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
454 WWUS72 KJAX 311826 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 226 PM EDT FRI OCT 31 2014 FLZ024-025-032-033-037-038-GAZ136-153-154-165-166-010230- /O.NEW.KJAX.WI.Y.0004.141101T1300Z-141102T0000Z/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-WAYNE-INLAND GLYNN- COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST... JESUP...BRUNSWICK...WOODBINE...ST MARYS 226 PM EDT FRI OCT 31 2014 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM EDT SATURDAY. * WINDS...NORTHWEST 20 TO 25 MPH WITH GUSTS TO 40 MPH. * IMPACTS...MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. TAKE PRECAUTIONS TO SECURE TRASH CANS...LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 35 TO 57 MPH OR GREATER AT ANY TIME. && $$
5 follow-up statements
083 WWUS72 KJAX 010029 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 829 PM EDT FRI OCT 31 2014 FLZ024-025-032-033-037-038-GAZ136-153-154-165-166-010830- /O.CON.KJAX.WI.Y.0004.141101T1300Z-141102T0000Z/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-WAYNE-INLAND GLYNN- COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST... JESUP...BRUNSWICK...WOODBINE...ST MARYS 829 PM EDT FRI OCT 31 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM EDT SATURDAY... * WINDS...NORTHWEST 20 TO 25 MPH WITH GUSTS TO 40 MPH. * IMPACTS...MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. TAKE PRECAUTIONS TO SECURE TRASH CANS...LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 35 TO 57 MPH OR GREATER AT ANY TIME. && $$
279 WWUS72 KJAX 010844 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 444 AM EDT SAT NOV 1 2014 FLZ020>023-030-031-035-036-040-012300- /O.EXB.KJAX.WI.Y.0004.141101T1400Z-141101T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE...OCALA 444 AM EDT SAT NOV 1 2014 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EDT THIS EVENING. * WINDS...NORTHWEST 20 TO 25 MPH WITH GUSTS TO 35 MPH. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES AND ON ELEVATED SURFACES SUCH AS BRIDGES AND OVERPASSES. IN ADDITION...LIGHT WEIGHT OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE MAY BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 35 TO 57 MPH OR GREATER AT ANY TIME. && $$ GAZ132>135-149>152-162>164-020000- /O.EXA.KJAX.WI.Y.0004.141101T1300Z-141102T0000Z/ COFFEE-JEFF DAVIS-BACON-APPLING-ATKINSON-WARE-PIERCE-BRANTLEY- ECHOLS-CLINCH-CHARLTON- INCLUDING THE CITIES OF...DOUGLAS...HAZLEHURST...ALMA...BAXLEY... PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE... HOMERVILLE...FOLKSTON 444 AM EDT SAT NOV 1 2014 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM EDT THIS EVENING. * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS AROUND 40 MPH. * IMPACTS...MINOR DAMAGE TO TREES AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. TAKE PRECAUTIONS TO SECURE TRASH CANS...LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 35 TO 57 MPH OR GREATER AT ANY TIME. && $$ FLZ024-025-032-033-037-038-GAZ136-153-154-165-166-020000- /O.CON.KJAX.WI.Y.0004.141101T1300Z-141102T0000Z/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-WAYNE-INLAND GLYNN- COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST... JESUP...BRUNSWICK...WOODBINE...ST MARYS 444 AM EDT SAT NOV 1 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WINDS...NORTHWEST 25 TO 30 MPH WITH GUSTS TO 40 MPH. PEAK GUSTS NEAR 45 MPH WILL BE POSSIBLE NEAR AND OVER BODIES OF WATER. * IMPACTS...MINOR DAMAGE TO TREES AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. TAKE PRECAUTIONS TO SECURE TRASH CANS...LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 35 TO 57 MPH OR GREATER AT ANY TIME. && $$ JDS
437 WWUS72 KJAX 011213 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 813 AM EDT SAT NOV 1 2014 FLZ024-025-032-033-037-038-GAZ132>136-149>154-162>166-012315- /O.EXT.KJAX.WI.Y.0004.141101T1213Z-141102T0000Z/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST... DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON... WAYCROSS...BLACKSHEAR...NAHUNTA...BRUNSWICK...STATENVILLE... HOMERVILLE...FOLKSTON...WOODBINE...ST MARYS 813 AM EDT SAT NOV 1 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS AROUND 40 MPH. * IMPACTS...MINOR DAMAGE TO TREES AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. TAKE PRECAUTIONS TO SECURE TRASH CANS...LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 35 TO 57 MPH OR GREATER AT ANY TIME. && $$ FLZ020>023-030-031-035-036-040-012300- /O.CON.KJAX.WI.Y.0004.141101T1400Z-141101T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE...OCALA 813 AM EDT SAT NOV 1 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WINDS...NORTHWEST 20 TO 25 MPH WITH GUSTS TO 35 MPH. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES AND ON ELEVATED SURFACES SUCH AS BRIDGES AND OVERPASSES. IN ADDITION...LIGHT WEIGHT OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE MAY BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 35 TO 57 MPH OR GREATER AT ANY TIME. && $$
248 WWUS72 KJAX 011853 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 253 PM EDT SAT NOV 1 2014 FLZ024-025-032-033-037-038-GAZ132>136-149>154-162>166-020000- /O.CON.KJAX.WI.Y.0004.000000T0000Z-141102T0000Z/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST... DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON... WAYCROSS...BLACKSHEAR...NAHUNTA...BRUNSWICK...STATENVILLE... HOMERVILLE...FOLKSTON...WOODBINE...ST MARYS 253 PM EDT SAT NOV 1 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...NORTHWEST 20 TO 25 MPH WITH GUSTS UP TO 40 MPH. HIGHEST WINDS WILL BE REALIZED ON ELEVATED ROADWAYS AND BRIDGES. * IMPACTS...MINOR DAMAGE TO TREES AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. TAKE PRECAUTIONS TO SECURE TRASH CANS...LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 35 TO 57 MPH OR GREATER AT ANY TIME. && $$ FLZ020>023-030-031-035-036-040-012300- /O.CON.KJAX.WI.Y.0004.000000T0000Z-141101T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE...OCALA 253 PM EDT SAT NOV 1 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WINDS...NORTHWEST 20 TO 25 MPH WITH GUSTS TO 35 MPH. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES AND ON ELEVATED SURFACES SUCH AS BRIDGES AND OVERPASSES. IN ADDITION...LIGHT WEIGHT OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE MAY BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 35 TO 57 MPH OR GREATER AT ANY TIME. && $$
897 WWUS72 KJAX 012302 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 702 PM EDT SAT NOV 1 2014 FLZ024-025-032-033-037-038-GAZ132>136-149>154-162>166-020015- /O.CAN.KJAX.WI.Y.0004.000000T0000Z-141102T0000Z/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST... DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON... WAYCROSS...BLACKSHEAR...NAHUNTA...BRUNSWICK...STATENVILLE... HOMERVILLE...FOLKSTON...WOODBINE...ST MARYS 702 PM EDT SAT NOV 1 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE WIND ADVISORY. $$ FLZ020>023-030-031-035-036-040-020015- /O.EXP.KJAX.WI.Y.0004.000000T0000Z-141101T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE...OCALA 702 PM EDT SAT NOV 1 2014 ...WIND ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Oct 31, 2:16 PM EDT, 10 minutes earlier.
Area forecast discussion, Oct 31, 2:16 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
216 PM EDT FRI OCT 31 2014
...MUCH COOLER AND VERY WINDY SATURDAY...
...COOLEST NIGHT OF THE SEASON THUS FAR SATURDAY NIGHT...
.SHORT TERM /THROUGH SUNDAY/...
MOSTLY SUNNY TO PARTLY CLOUDY SKIES WILL PREVAIL INTO THE EARLY
EVENING HOURS AHEAD OF A REINFORCING COLD FRONT. THE FRONT WILL
ENTER SE GA THIS EVENING...CROSSING NE FL LATE EVENING/OVERNIGHT
THEN EXITING TO THE SE BY SATURDAY. VERY LITTLE DEEP MOISTURE
ACCOMPANIES THE FRONT...SO EXPECT JUST SOME MID/HIGH CLOUDS
AND NO PRECIP. COOLER AIR WILL BEGIN TO WORK IN LATE TONIGHT
WITH NORTHERLY WINDS BEGINNING TO INCREASE. EXPECT LOWS TNGT TO
RANGE FROM THE LOWER/MID 40S INLAND...WITH UPPER 40S/LOWER 50S
CLOSER TO THE COAST.
SIGNIFICANT COLD ADVECTION POURS INTO THE REGION SATURDAY...WITH
THE UPPER LEVEL LOW JUST TO THE NORTHEAST. EXPECT THE COLDEST DAY
SINCE LAST WINTER...WITH HIGHS GENERALLY IN THE MID TO UPPER 50S.
IN ADDITION...WITH SIGNIFICANT THERMAL PACKING AND SURFACE PRESSURE
GRADIENT...NW WINDS WILL INCREASE TO 20-25 MPH FOR MOST AREAS
WITH GUSTS TO 40-45 MPH CLOSER TO THE COAST. THUS...WILL ISSUE A
WIND ADVISORY FOR THE COASTAL COUNTIES EXTENDING ABOUT 50 MILES
INLAND. AREAS FURTHER INLAND WILL STILL EXPERIENCE BREEZY TO LOCALLY
WINDY CONDITIONS SATURDAY AFTN.
THE MAIN FORECAST CONCERN SATURDAY NIGHT WILL BE WITH THE POTENTIAL
FOR FROST. AT THIS TIME IT LOOKS LIKE WINDS WILL DROP OFF
OVERNIGHT INLAND...WITH CLEAR SKIES AND LOWERING DEWPOINTS. THE
MOST FAVORABLE AREA FOR FROST POTENTIAL WILL BE THE SUWANNEE RIVER
VALLEY. THIS AREA COULD EXPAND DEPENDING ON HOW FAST THE WIND
DROPS OFF. LOWS WILL GENERALLY BE IN THE MID TO UPPER 30S AWAY
FROM THE COAST SATURDAY NIGHT.
TEMPERATURES WILL BEGIN TO MODERATE ON SUNDAY AS THE COLD CORE OF
THE SYSTEM MOVES OFF TO THE NORTHEAST. READINGS ARE STILL EXPECTED
TO BE BELOW NORMAL BUT THERE SHOULD BE PLENTY OF SUNSHINE.
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
ANOTHER QUITE CHILLY NIGHT SUNDAY NIGHT...WITH A FEW READINGS INTO
MID 30S INLAND...BUT FROST POTENTIAL IS NOT AS GREAT WITH DEWPOINTS
NOT AS LOW.
A HIGH PRESSURE RIDGE WILL MOVE NORTHEAST OF THE REGION EARLY NEXT
WEEK...BRINGING A MODERATING ONSHORE RETURN FLOW. BY WEDNESDAY
HIGHS IN THE 80S WILL RETURN...ALONG WITH A CHANCE FOR A FEW
MAINLY COASTAL SHOWERS. A COLD FRONT IS EXPECTED TO MOVE
SOUTHEAST ACROSS THE REGION THURSDAY INTO FRIDAY...BRINGING A
CHANCE FOR SHOWERS.
&&
.AVIATION...
VFR CONDITIONS WILL PREVAIL FOR THE NEXT 24 HOURS. SOME MID DECK CLOUDS
WILL BE POSSIBLE TNGT AS A REINFORCING COLD FRONT CROSSES THE AREA...BUT
EXPECT MAINLY SCATTERED CLOUD COVERAGE...WITH ANY BROKEN PATCHES
REMAINING VFR. WINDS WILL BEGIN TO INCREASE OVERNIGHT...WITH NW WINDS
10-14 KT WITH GUSTS TO 25 KT BY SUNRISE...INCREASING FURTHER TO
18-28 KT WITH GUSTS TO 35 KT SATURDAY AFTN.
&&
.MARINE...
A STRONG COLD FRONT WILL CROSS THE WATERS TONIGHT. IN THE WAKE OF
THE FRONT...MUCH COOLER AIR MOVING OVER STILL WARM WATER WILL
RESULT IN A SIGNIFICANT INCREASE IN WINDS AND SEAS. WILL CONTINUE
THE GALE WARNING FOR THE OUTER WATERS LATE TNGT THROUGH SATURDAY
NIGHT...WITH A SCA FOR THE INNER WATERS. WINDS WILL DECREASE BELOW
SCA SUNDAY...BUT SEAS WILL REMAIN ELEVATED OFFSHORE INTO EARLY
NEXT WEEK. ONSHORE FLOW WILL CONTINUE FOR EARLY/MIDDLE OF NEXT
WEEK...WITH SPEEDS UNDER HEADLINE CRITERIA.
RIP CURRENTS: LOW RISK THROUGH SATURDAY WITH OFFSHORE FLOW.
&&
.FIRE WEATHER...
COLDER...WINDIER AND DRIER CONDITIONS ARE EXPECTED FOR SATURDAY
FOLLOWING A FRONTAL PASSAGE. WHILE IT WILL STILL REMAIN FAIRLY
DRY ON SUNDAY...WINDS WILL BE MUCH LIGHTER. HUMIDITY LEVELS ARE
NOT EXPECTED TO REACH CRITICAL LEVELS THOUGH THIS WEEKEND. A
STRONG RIDGE OF HIGH PRESSURE WILL BE OVER THE REGION SUNDAY. AS
THIS HIGH MOVES TO THE NORTHEAST OF THE REGION...A RETURN TO A
WARMER AND MORE MOIST AIRMASS IS EXPECTED NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 41 56 36 60 / 0 0 0 0
SSI 46 57 42 60 / 0 0 0 0
JAX 45 57 38 61 / 0 0 0 0
SGJ 50 59 43 62 / 0 0 0 0
GNV 45 58 35 62 / 0 0 0 0
OCF 47 60 36 63 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY FROM 9 AM TO 8 PM EDT SATURDAY FOR CLAY-DUVAL-
FLAGLER-NASSAU-PUTNAM-ST JOHNS.
GA...WIND ADVISORY FROM 9 AM TO 8 PM EDT SATURDAY FOR COASTAL CAMDEN-
COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-WAYNE.
AM...GALE WARNING FROM 5 AM EDT SATURDAY TO 3 AM EST SUNDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FROM 5 AM EDT SATURDAY TO 9 AM EST SUNDAY
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL OUT 20 NM.
&&
ALLEN/STRUBLEHazardous weather outlook, Oct 31, 5:15 AM EDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 515 AM EDT FRI OCT 31 2014 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-010915- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 515 AM EDT FRI OCT 31 2014 ...MUCH COLDER AND WINDY CONDITIONS EXPECTED THIS WEEKEND... ...GALE WARNING FOR THE OFFSHORE ZONES THIS WEEKEND... ...SMALL CRAFT ADVISORY FOR THE NEARSHORE ZONES THIS WEEKEND... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A STRONG COLD FRONT WILL BRING AN INCREASE IN WINDS LATE TONIGHT WITH SMALL CRAFT ADVISORIES AND GALE WARNINGS IN EFFECT FOR THE COASTAL WATERS BEGINNING LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A MUCH COLDER AIRMASS IS EXPECTED THIS WEEKEND WITH BRISK NORTHWEST WINDS. A WIND ADVISORY MAY BE NEEDED FOR SATURDAY...ESPECIALLY ALONG THE COAST AND NEAR THE ST JOHNS RIVER BASIN. WIND CHILL VALUES WILL BE IN THE 30S EARLY SATURDAY MORNING FOR AREAS WELL INLAND...AND THEN FOR MOST LOCATIONS SATURDAY NIGHT. GALE WARNINGS AND SMALL CRAFT ADVISORIES WILL CONTINUE FOR THE COASTAL WATERS SATURDAY AND SATURDAY NIGHT. AN ELEVATED FIRE DANGER IS POSSIBLE ON SATURDAY OVER INLAND NORTHEAST FLORIDA DUE TO THE COMBINATION OF LOW HUMIDITY...WINDY CONDITIONS AND HIGH DISPERSION INDICES. ONSHORE FLOW SUNDAY THROUGH WEDNESDAY WILL LIKELY LEAD TO AN ELEVATED RISK OF RIP CURRENTS ALONG THE COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JDS
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 8:07 PM EDT | Special Marine Warning | JAX | 53 min | |
| Oct 30, 8:42 PM EDT | Special Marine Warning | JAX | 93 min | |
| Oct 30, 8:56 PM EDT | Special Weather Statement | JAX | Flagler | 64 min |
| Oct 31, 4:50 AM EDT | Gale Warning | JAX | 47 hr | |
| Oct 31, 4:50 AM EDT | Small Craft Advisory | JAX | 28 hr |
Nearby
Wind Advisories in Georgia, 2014Wind Advisories in Florida, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.